# SDR CALA2025090808585

- Difficulty date: September 5, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N37538
- Make and model: Boeing 737-9
- Aircraft serial: 64467
- Aircraft time: 10,277 hours, 3,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Screw
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

21C EMERG LIGHT AISLE ILLUMINATOR FELL OUT OF SEAT.  C/W ECRA 2520-07642.  FOUND LOOSE EPL HOUSING SET SCREWS. RESECURED EPL HOUSING SET SCREWS. OPS. CK. GOOD.  REF CMM-25-21-68.
